Alert archive / North Carolina / Small Craft Advisories in 2011
Small Craft Advisory 63, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Jun 22, 2011, 3:40 AM EDT. It took effect at Jun 23, 2011, 2:00 AM EDT. It was in force for 67 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2011, 3:40 AM EDT (07:40 UTC)
- In effect from
- Jun 23, 2011, 2:00 AM EDT
- Expired
- Jun 25, 2011, 9:08 PM EDT
- In force
- 67 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
599 WHUS72 KMHX 220740 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 340 AM EDT WED JUN 22 2011 ...INCREASING SOUTHWEST WINDS LATER TODAY AND TONIGHT... .SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS LATER TODAY AND TONIGHT AS A TROUGH OF LOW PRESSURE DEVELOPS INLAND. AMZ152-154-156-158-221545- /O.NEW.KMHX.SC.Y.0063.110623T0000Z-110623T1500Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 340 AM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT THURSDAY. * WINDS...SOUTHWEST INCREASING TO 15 TO 20 KT LATER TODAY AND TONIGHT WITH GUSTS UP TO 25 KT. * SEAS...BUILDING TO 4 TO 6 FEET THIS EVENING OVER THE OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
141 WHUS72 KMHX 221116 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 716 AM EDT WED JUN 22 2011 ...INCREASING SOUTHWEST WINDS LATER TODAY AND TONIGHT... .SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS LATER TODAY AND TONIGHT AS A TROUGH OF LOW PRESSURE DEVELOPS INLAND. AMZ152-154-156-158-221930- /O.CON.KMHX.SC.Y.0063.110623T0000Z-110623T1500Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 716 AM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT THURSDAY. * WINDS...SOUTHWEST WILL INCREASE TO 15 TO 20 KT WITH GUSTS UP TO 25 KT LATER TODAY AND TONIGHT. * SEAS...WILL BUILD TO 4 TO 6 FEET OVER THE OUTER WATERS THIS EVENING AND CONTINUE INTO EARLY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
860 WHUS72 KMHX 221953 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 353 PM EDT WED JUN 22 2011 ...INCREASING SOUTHWEST WINDS AND BUILDING SEAS TONIGHT... .SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS TONIGHT AS HIGH PRESSURE MOVES FARTHER OFFSHORE. THESE WINDS WILL BUILD THE SEAS UP TO 6 FT OVER THE OUTER COASTAL WATERS BY EARLY THURSDAY MORNING. AMZ152-154-156-158-230900- /O.EXT.KMHX.SC.Y.0063.110623T0600Z-110624T1200Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 353 PM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM THURSDAY TO 8 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM THURSDAY TO 8 AM EDT FRIDAY. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 KT WITH GUSTS UP TO 25 KT TONIGHT AND CONTINUE THROUGH MUCH OF THURSDAY. * SEAS...WILL BUILD TO 4 TO 6 FEET OVER THE OUTER WATERS BY EARLY THURSDAY. SEAS WILL CONTINUE AS HIGH AS 6 FEET THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
470 WHUS72 KMHX 230700 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 300 AM EDT THU JUN 23 2011 ...GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH FRIDAY NIGHT... .SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS LATE TODAY THROUGH FRIDAY EVENING AS HIGH PRESSURE CONTINUES OFFSHORE WITH A TROUGH OF LOW PRESSURE WELL INLAND. AMZ152-154-156-158-231730- /O.EXT.KMHX.SC.Y.0063.000000T0000Z-110625T0900Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 300 AM EDT THU JUN 23 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET...OCCASIONALLY 7 FEET OUTER WATERS OFF CAPE HATTERAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
969 WHUS72 KMHX 231052 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 652 AM EDT THU JUN 23 2011 ...GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH FRIDAY NIGHT... .SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS LATE TODAY THROUGH FRIDAY EVENING AS HIGH PRESSURE CONTINUES OFFSHORE WITH A TROUGH OF LOW PRESSURE WELL INLAND. AMZ152-154-156-158-231900- /O.CON.KMHX.SC.Y.0063.000000T0000Z-110625T0900Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 652 AM EDT THU JUN 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET...OCCASIONALLY 7 FEET OUTER WATERS OFF CAPE HATTERAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
816 WHUS72 KMHX 231916 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 316 PM EDT THU JUN 23 2011 ...GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH FRIDAY NIGHT... .SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS THROUGH FRIDAY EVENING AS PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE OFFSHORE AND A TROUGH OF LOW PRESSURE WELL INLAND. AMZ152-154-156-158-240900- /O.EXT.KMHX.SC.Y.0063.000000T0000Z-110625T1200Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 316 PM EDT THU JUN 23 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS...SOUTHWEST WINDS WILL BE 15 TO 25 KNOTS THROUGH FRIDAY NIGHT. WINDS WILL DIMINISH TO 10 TO 20 KNOTS SATURDAY MORNING. * SEAS...SEAS 4 TO 7 FEET WILL CONTINUE THROUGH LATE FRIDAY NIGHT...BEFORE SUBSIDING TO 3 TO 5 FEET EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
350 WHUS72 KMHX 240822 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 422 AM EDT FRI JUN 24 2011 ...GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH TONIGHT... .SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS THROUGH TONIGHT AS THE PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE OFFSHORE AND A WEAK FRONT MOVING ACROSS CENTRAL AND EASTERN NORTH CAROLINA. AMZ135-242100- /O.EXB.KMHX.SC.Y.0063.110624T1600Z-110625T1200Z/ PAMLICO SOUND- 422 AM EDT FRI JUN 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 AM EDT SATURDAY. * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-156-158-242100- /O.CON.KMHX.SC.Y.0063.000000T0000Z-110625T1200Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 422 AM EDT FRI JUN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...BUILDING TO 6 TO 8 FEET TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
829 WHUS72 KMHX 241831 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 231 PM EDT FRI JUN 24 2011 ...GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH TONIGHT... .SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS THROUGH TONIGHT AS THE PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE OFFSHORE AND A WEAK FRONT MOVING ACROSS CENTRAL AND EASTERN NORTH CAROLINA. AMZ152-154-156-158-250900- /O.CON.KMHX.SC.Y.0063.000000T0000Z-110625T1200Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 231 PM EDT FRI JUN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...BUILDING TO 6 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-250900- /O.CON.KMHX.SC.Y.0063.000000T0000Z-110625T1200Z/ PAMLICO SOUND- 231 PM EDT FRI JUN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
232 WHUS72 KMHX 250832 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 432 AM EDT SAT JUN 25 2011 ...GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH TONIGHT... .SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS THROUGH THIS EVENING AS THE PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE OFFSHORE AND A WEAK FRONT MOVING ACROSS CENTRAL AND EASTERN NORTH CAROLINA. AMZ152-154-156-252030- /O.EXT.KMHX.SC.Y.0063.000000T0000Z-110626T0300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 432 AM EDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT DIMINISHING TO 15 TO 20 KT THIS AFTERNOON. * SEAS...6 TO 8 FEET SUBSIDING TO 4 TO 6 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ158-251800- /O.EXT.KMHX.SC.Y.0063.000000T0000Z-110625T1800Z/ S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 432 AM EDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT DIMINISHING TO 15 TO 20 KT THIS AFTERNOON. * SEAS...4 TO 6 FEET SUBSIDING TO 3 TO 5 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-251800- /O.EXT.KMHX.SC.Y.0063.000000T0000Z-110625T1800Z/ PAMLICO SOUND- 432 AM EDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT DIMINISHING TO 15 TO 20 KT THIS AFTERNOON. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
310 WHUS72 KMHX 251926 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 326 PM EDT SAT JUN 25 2011 ...MODERATE SOUTHWEST WINDS WILL CONTINUE THROUGH TONIGHT... .SOUTHWEST WINDS WILL CONTINUE AT 15 TO 20 KNOTS THROUGH TONIGHT...WITH SEAS REMAINING 4 TO 6 FEET. SEAS WILL SUBSIDE TO 3 TO 5 FEET TONIGHT. AMZ152-154-156-260300- /O.CON.KMHX.SC.Y.0063.000000T0000Z-110626T0300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 326 PM EDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS...SOUTHWEST 15 TO 20 KT. * SEAS...4 TO 6 FEET SUBSIDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
003 WHUS72 KMHX 260108 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 908 PM EDT SAT JUN 25 2011 AMZ152-154-156-260215- /O.CAN.KMHX.SC.Y.0063.000000T0000Z-110626T0300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- 908 PM EDT SAT JUN 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SUBSIDED BELOW 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 3:08 AM EDT, 32 minutes earlier.
Area forecast discussion, Jun 22, 3:08 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
308 AM EDT WED JUN 22 2011
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE OFFSHORE THROUGH EARLY NEXT WEEK AS A
TROUGH OF LOW PRESSURE PERSISTS TO THE WEST.
&&
.NEAR TERM /THROUGH TODAY/...
AS OF 230 AM WED...WIDESPREAD CONVECTION TO THE WEST CONTS TO GRAD
DISSIPATE AS SLIDES EAST TOWARD MHX CWA. BASED ON CURRENT TRENDS
CONVECTION SHLD BE GONE BY MORNING. EXPECT PC SKIES REST OF THE
DAY WITH HOT...MUGGY CONDITIONS. WITH 850 TEMPS EXPECTED TO BE AOA
20C THINK SOME INLAND SPOTS MAY TOUCH 100. DEWPTS WILL BE HIGHER
TODAY BUT BOTH MAV AND MET GUIDANCE SHOW DEWPTS DROPPING INTO THE
60S CSTL PLAIN THIS AFTN. WILL BE CLOSE TO HEAT ADVRY ESPCLY
HIGHWAY 17 CORRIDOR BUT FOR NOW WILL NOT GO WITH ADVISORY AND
KEEP MENTION IN HWO. THE HOT TEMPS WILL PRODUCE GOOD INSTAB AGAIN
AND EXPECT ISOLD TO WDLY SCT CONVECTION MAINLY INLAND.
RGNL RDR CONTS TO SHOW PLUME FROM FIRE IN PENDER COUNTY. LOW LVL
FLOW IS BECOMING MORE SW AND THAT SHLD RESULT IN LESS SMOKE INLAND
AND MOST ALONG THE CST. WILL LIKELY NEED TO CONT SPS PAST 12Z
DOWNWIND OF FIRE AND WILL TOUCH BASE WITH ONSLOW COUNTY OFFICIALS
TO SEE IF NEED DENSE SMOKE ADVRY.
&&
.SHORT TERM /TONIGHT/...
AS OF 230 AM WED...ADDED LOW CHC POPS DEEP INLAND FOR THIS
EVENING WHERE MAY SEE SOME STRONG STORMS DEVELOP WITH GOOD
INSTAB/PRECIP WATER. AS UPR TRF SLIDES E MAY ALSO HAVE WEAK SRT
WAVE AIDING LIFT INLAND THIS EVENING. OTHERWISE WILL HAVE SLIGHT
POP THIS EVENING FOR ALL BUT IMD CST. WILL BE ANOTHER WARM MUGGY
NIGHT WITH LOWS IN THE LOW TO MID 70S INLAND AND UPR 70S BEACHES.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 255 AM WEDNESDAY...HIGH PRESSURE ALOFT AND AT THE SURFACE WILL
CONTINUE OFFSHORE FOR THE MEDIUM AND EXTENDED RANGE PERIODS. LOW
PRESSURE ACROSS THE GREAT LAKES ON THURSDAY WILL PUSH EAST TOWARDS
NEW ENGLAND AND SOUTHEASTERN CANADA THROUGH THE WEEKEND...DRAGGING A
WEAK COLD FRONT INTO WESTERN NORTH CAROLINA LATE THURSDAY INTO
FRIDAY. THE FRONT WILL STALL WEST OF EASTERN NORTH CAROLINA SATURDAY
INTO SUNDAY. SLIGHT TO CHANCE POPS EXPECTED FRIDAY THROUGH
TUESDAY ASSOCIATED WITH A SERIES OF WEAK SHORTWAVES EXPECTED TO
PASS NORTHEAST ALONG THE STALLED BOUNDARY. TEMPS WILL BE NEAR OR
ABOVE NORMAL WITH HIGHS INLAND IN THE 90S TO 80S ALONG THE
BEACHES...WITH LOWS IN THE MID TO LOWER 70S.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
/SHORT TERM TODAY AND TONIGHT/...
AS OF 230 AM WED...VERY TOUGH AVIATION FCST WITH SMOKE...FOG AND
STRATUS ALL POSSIBLE. WITH LOW LVL FLOW BECOMING SW SMOKE FROM
PENDER COUNTY FORE SHLD BE MAINLY TO THE E OF TAF SITES REST OF
TONIGHT AND THROUGH MOST OF TODAY. THINK WILL HAVE MOSTLY MVFR TO
VFR CONDITIONS THROUGH DAYBREAK. LATER TODAY WITH HEATING AND
INCREASING WINDS SHLD SEE MOSTLY VFR CONDITIONS DEVELOP ALTHOUGH
SOME MVFR VSBYS WILL BE POSS IN SMOKE OR HAZE. WDLY SCT CONVECTION
EXPECTED THIS EVENING BUT FOR NOT CONFIDENT ENOUGH TO ADD TO
TAFS...OTHERWISE MOSTLY VFR TONIGHT WITH DECENT SW WINDS.
/LONG TERM THURSDAY THROUGH SUNDAY/...
AS OF 235 AM WEDNESDAY...EXPECT MAINLY VFR CONDITIONS THURSDAY
THROUGH SATURDAY AS A COLD FRONT APPROACHES FROM THE WEST. MODELS
SUGGEST WEAK SHORTWAVES WILL MIGRATE NORTHEAST ALONG AND AHEAD OF
THIS BOUNDARY WHICH MAY HELP TO KICK OFF SHOWERS AND THUNDERSTORMS
THURSDAY AFTERNOON THROUGH THE WEEKEND. AVIATION CONDITIONS MAY
REDUCE BRIEFLY TO MVFR AND POSSIBLY IFR IN REDUCED CEILINGS AND
VISIBILITIES DUE TO CONVECTION. SOUTHWEST WINDS WILL CONTINUE
THURSDAY THROUGH THE WEEKEND AS HIGH PRESSURE REMAINS OFF THE
SOUTHEAST COAST.
&&
.MARINE...
/SHORT TERM TODAY AND TONIGHT/...
AS OF 230 AM WED...SW WINDS WILL BE INCREASING TODAY AS GRDNT
TIGHTENS WITH TRF BECOMING BETTER DEFINED INLAND. EXPECT SW WINDS
10 TO 15 KTS THIS MORNING TO INCREASE TO 15 TO 20 THIS AFTN MOST
WATERS. SEAS OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT...WITH 5 FT
SEAS MOSTLY OUTER CNTRL AND SRN WTRS. TONIGHT SW WINDS LOOK TO
PEAK AROUND 20 KTS OVER OUTER WATERS S OF HAT...THIS SHLD PRODUCE
MARGINAL 6 FT SEAS FAR OUTER CNTRL AND SRN WTRS THIS EVENING INTO
EARLY THU.
/LONG TERM THURSDAY THROUGH SUNDAY/...
AS OF 245 AM WEDNESDAY...HIGH PRESSURE OFF THE SOUTHEASTER US
COASTLINE WILL CONTINUE THROUGH THE MEDIUM AND EXTENDED
RANGES...PRODUCING A MAINLY WIND DRIVEN WAVE FOR THE SOUTHERN AND
CENTRAL WATERS WITH SOUTHWEST WINDS CONTINUING THURSDAY THROUGH
SUNDAY. A COLD FRONT WILL SLOWLY APPROACH THE WATERS THURSDAY AND
FRIDAY...CAUSING THE SURFACE PRESSURE GRADIENT TO TIGHTEN THURSDAY
NIGHT INTO EARLY FRIDAY. SMALL CRAFT CONDITIONS IN 6 FT SEAS WILL
LIKELY BE OBSERVED ON THE OUTER FRINGES OF THE 20 NMI COASTAL ZONES
FROM CAPE LOOKOUT NORTH TO OFFSHORE OREGON INLET. SEAS SHOULD
SUBSIDE BELOW 6 FT FOR FRIDAY AS THE SURFACE GRADIENT DIMINISHES
SLIGHTLY. SCA CONDITIONS ARE EXPECTED AGAIN FOR THE CENTRAL AND
NORTHERN WATERS FRIDAY NIGHT INTO SATURDAY AS SOUTHWEST WINDS AGAIN
BUILD 15 TO 20 KNOTS. INLAND STALLED BOUNDARY SHOULD LIFT NORTH ON
SUNDAY LESSENING THE GRADIENT BETWEEN THE FRONT AND OFFSHORE HIGH
PRESSURE. SOUTHWEST WINDS ARE EXPECTED FOR THE ENTIRE PERIOD RANGING
10 TO 20 KNOTS ACROSS THE WATERS AND EASTERN PORTIONS OF THE
SOUNDS...WITH EXACT TIMING OF SMALL CRAFT ADVISORIES DEPENDENT ON
TIMING OF SHORTWAVES...WHICH WILL ENHANCE THE SURFACE
GRADIENT...PUSHING EAST ALONG THE STALLING BOUNDARY INLAND.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 11 AM EDT
THURSDAY FOR AMZ152-154-156-158.
&&
SYNOPSIS...RF
NEAR TERM...RF
SHORT TERM...RF
LONG TERM...DAG
AVIATION...RF/DAG
MARINE...RF/DAGHazardous weather outlook, Jun 21, 9:21 PM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 921 PM EDT TUE JUN 21 2011 NCZ044-079-090>094-098-230130- PITT-GREENE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- 921 PM EDT TUE JUN 21 2011 ...AIR QUALITY ALERT IN EFFECT UNTIL 3 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. DENSE SMOKE FROM A WILDFIRE IN PENDER COUNTY MAY REDUCE VISIBILITIES OVER MOST AREAS SOUTH OF HIGHWAY 70 TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. VERY HOT AND HUMID CONDITIONS EXPECTED WEDNESDAY AND THURSDAY. WEDNESDAY WILL BE THE HOTTEST DAY WITH HIGH TEMPERATURES REACHING 100 DEGREES IN SOME PLACES. HIGH HUMIDITIES WILL PRODUCE HEAT INDEX VALUES OF BETWEEN 105 AND 109 DEGREES WEDNESDAY AFTERNOON. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-230130- MARTIN- 921 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. VERY HOT AND HUMID CONDITIONS EXPECTED WEDNESDAY AND THURSDAY. WEDNESDAY WILL BE THE HOTTEST DAY WITH HIGH TEMPERATURES REACHING 100 DEGREES IN SOME PLACES. HIGH HUMIDITIES WILL PRODUCE HEAT INDEX VALUES OF BETWEEN 105 AND 109 DEGREES WEDNESDAY AFTERNOON. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ045>047-080-081-095-103-104-230130- WASHINGTON-TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-CARTERET- OUTER BANKS DARE-OUTER BANKS HYDE- 921 PM EDT TUE JUN 21 2011 ...AIR QUALITY ALERT IN EFFECT UNTIL 3 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. VERY HOT AND HUMID CONDITIONS EXPECTED WEDNESDAY AND THURSDAY. WEDNESDAY WILL BE THE HOTTEST DAY WITH HIGH TEMPERATURES REACHING THE MID TO UPPER 90S INLAND. HIGH HUMIDITIES WILL PRODUCE HEAT INDEX VALUES OF BETWEEN 105 AND 109 DEGREES WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 11
In the hours before
Special weather statement, Jun 21, 11:20 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1120 PM EDT TUE JUN 21 2011
NCZ090-220345-
DUPLIN-
1120 PM EDT TUE JUN 21 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS DUPLIN COUNTY THROUGH 1145
PM EDT...
AT 1118 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6
MILES WEST OF WARSAW...MOVING EAST AT 30 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...WARSAW...AND...
BOWDENS...MAGNOLIA...KENANSVILLE.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. MANY LIGHTNING
STRIKES WILL OCCUR WELL AHEAD OF THE HEAVY RAIN AND GUSTY WINDS. IF
YOU CANNOT SEEK SHELTER INDOORS TAKE COVER IN A VEHICLE.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3490 7815 3508 7816 3509 7818 3512 7817
3514 7777 3473 7774 3482 7818
TIME...MOT...LOC 0318Z 272DEG 33KT 3498 7817
DAGSpecial weather statement, Jun 22, 1:11 AM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 111 AM EDT WED JUN 22 2011 NCZ029-044-045-080-221200- MARTIN-PITT-WASHINGTON-BEAUFORT- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... GREENVILLE...PLYMOUTH...WASHINGTON...RIVER ROAD 111 AM EDT WED JUN 22 2011 ...REDUCED VISIBILITIES EXPECTED OVERNIGHT IN SMOKE AND FOG... SMOKE FROM A FIRE LOCATED OVER PENDER COUNTY WILL DRIFT NORTH AND NORTHEAST ACROSS BEAUFORT...PITT...MARTIN AND WASHINGTON COUNTIES OVERNIGHT. THE SMOKE COMBINED WITH SOME FOG MAY RESULT IN VISIBILITIES DROPPING TO LESS THAN 1 MILE AT TIMES. MOTORISTS SHOULD BE ALERT FOR REDUCED VISIBILITIES THROUGH DAYBREAK.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:20 PM EDT | Special Weather Statement | MHX | Duplin | 25 min |
| Jun 22, 3:51 AM EDT | Dense Smoke Advisory | MHX | 5 hr | |
| Jun 22, 6:37 PM EDT | Special Weather Statement | MHX | Jones | 53 min |
| Jun 22, 6:39 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 36 min |
| Jun 22, 7:13 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 47 min |
| Jun 22, 7:47 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Lenoir | 58 min |
| Jun 22, 7:58 PM EDT | Special Weather Statement | MHX | Duplin | 47 min |
Nearby
Small Craft Advisories in North Carolina, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.